MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305758
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd eclipse¿ needle labeling had no eu importer information.The following information was provided by the initial reporter: "no eu importer is present on the labeling".
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality team for evaluation.A device history record could not be evaluated as the lot number is unknown.The regulatory information was reviewed, and there is no compliance issue with the product and labeling as it meets mdd requirements.Mdr certification is not plant based and manufacturers are able to produce mdd product until the mdd certification is expired.Tuas sku is ce certified under mdd and has not yet fully transitioned to mdr.This incident has been added to our database of reported incidents.
 
Event or Problem Description

Brand Name
BD ECLIPSE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key12334810
Report Number8041187-2021-00737
Device Sequence Number16818302
Product Code FMI
UDI-Device Identifier30382903057581
UDI-Public30382903057581
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305758
Device Catalogue Number305758
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1